Acetaminophen and small children: Why dose matters

An acetaminophen overdose is critical — and it can come about a lot easier than you may imagine. Here’s how to safeguard your little one.

By Mayo Clinic Personnel

Acetaminophen (Tylenol, others) has very long been a conventional remedy for fever and agony in small children. It can be powerful and available with out a prescription. But, in surplus, it can be dangerous. Here’s what you need to have to know about acetaminophen overdoses and small children.

What may induce an acetaminophen overdose?

An acetaminophen overdose can come about in the blink of an eye. Take into consideration these scenarios:

  • You’re in a hurry. You may unknowingly give your little one also significantly acetaminophen if you misinterpret the guidelines, really don’t cautiously measure the medication, give two doses also shut alongside one another — or if you really don’t understand that another caregiver